Estimates of the degree of comonotone interpolating polynomials

Abstract

??

Authors

Radu Precup
Grupul Scolar “Traian Vuia” Cluj-Napoca

Keywords

??

PDF

Cite this paper as:

R. Precup, Estimates of the degree of comonotone interpolating polynomials, Rev. Anal. Numér. Théor. Approx., 11 (1982) nos. 1-2, pp. 139-145.

About this paper

Journal

Mathematica – Rev. Anal. Numer. Theor. Approx.
Rev. Anal. Numer. Theor. Approx.

Publisher Name

Academia Republicii S.R.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

MR: 84i:41003.

Google Scholar Profile

References

[1] Young, S.W., Piecewise montone interpolations, Bull. Amer. Math. Soc., 73, 643-645, 1967, https://doi.org/10.1090/s0002-9904-1967-11806-8

[2] Passow, Eli, Raymon, Louis, The degree of piecewise monotone interpolation. Proc. Amer. Math. Soc. 48 (1975), 409-412, MR0430608, https://doi.org/10.1090/s0002-9939-1975-0430608-4

[3] Passow, Eli, An improved estimate of the degree of monotone interpolation. J. Approximation Theory 17 (1976), no. 2, 115-118, MR0417624, https://doi.org/10.1016/0021-9045(76)90032-0

[4] Nikolčeva, M. G., Monotone interpolation and its application to parametric approximation. (Russian) C. R. Acad. Bulgare Sci. 29 (1976), no. 4, 469-472, MR0437986.

[5] Nikolcěva, M., Interpolation of monotone and convex fucntions, Proceedings Intern. Conf. Constr. Funct. Th. Blagoevgrad, May 30 – June 6, 1977, Sofia 1980, 437-442.

[6] Iliev, Georgi L., Partially monotone interpolation. Serdica 4 (1978), no. 2-3, 267-276, MR0541821.

[7] Iliev, G. L., Exact estimates for monotone interpolation. J. Approx. Theory 28 (1980), no. 2, 101-112, MR0573325, https://doi.org/10.1016/0021-9045(80)90082-9

[8] Ivan, M., Polinoame de itnerpolare monotone, Lucr. Sem. Itin. Ec. Funct., Aprox., Conv., Timişoara, 7+8 nov. 1980, 119+123.

[9] Precup, R., Estimări ale gradului polinoamelor de interpolare comonotone, Lucr. Sem. Itin. Ec. Funct., Aprox., Conv., Cluj-Napoca, 10-12 dec.1981, 321-326.

[10] Yosida, Kôsaku, Functional analysis. Die Grundlehren der Mathematischen Wissenschaften, Band 123 Academic Press, Inc., New York; Springer-Verlag, Berlin 1965 xi+458 pp., MR0180824.

Related Posts